Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extending $ H\sp p$ functions from subvarieties to real ellipsoids


Author: Kenzō Adachi
Journal: Trans. Amer. Math. Soc. 317 (1990), 351-359
MSC: Primary 32A35; Secondary 32A25, 32F99
MathSciNet review: 946214
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ be a domain in $ {C^n}$ which is a somewhat generalized type of the real ellipsoid. Let $ V$ be a subvariety in $ \Omega $ which intersects $ \partial \Omega $ transversally. Then there exists an operator $ E:{H^p}(V) \to {H^p}(\Omega )$ satisfying $ Ef{\vert _\nu } = f$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A35, 32A25, 32F99

Retrieve articles in all journals with MSC: 32A35, 32A25, 32F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0946214-1
PII: S 0002-9947(1990)0946214-1
Article copyright: © Copyright 1990 American Mathematical Society